Translator Disclaimer
December 2020 Some estimation about Tayler-Maclaurin coefficients of generalized subclasses of bi-univalent functions
S. A. Saleh, Alaa H. El-Qadeem, Mohamed A. Mamon
Tbilisi Math. J. 13(4): 23-32 (December 2020). DOI: 10.32513/tbilisi/1608606047

Abstract

In this study, two bi-univalent function subclasses are defined. The functions are defined in the open unit disc $U$. The main purpose is to determine some estimations on the initial Tayler-Maclaurin coefficients for functions belong to these subclasses. Finally, some earlier results are pointed out and improved.

Acknowledgment

The authors would like to express sincere thanks to the worthy referees for careful reading and suggestions which helped us to improve our study.

Citation

Download Citation

S. A. Saleh. Alaa H. El-Qadeem. Mohamed A. Mamon. "Some estimation about Tayler-Maclaurin coefficients of generalized subclasses of bi-univalent functions." Tbilisi Math. J. 13 (4) 23 - 32, December 2020. https://doi.org/10.32513/tbilisi/1608606047

Information

Received: 9 July 2019; Accepted: 17 September 2020; Published: December 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194226
Digital Object Identifier: 10.32513/tbilisi/1608606047

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • December 2020
Back to Top